Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Characterization of a class of differential equations

Autor
Fuad Mohammad, M.; Bdair, O.; Ikhouane, F.
Tipus d'activitat
Article en revista
Revista
Journal of computational analysis and applications
Data de publicació
2017-01-01
Volum
22
Número
1
Pàgina inicial
179
Pàgina final
187
Repositori
http://hdl.handle.net/2117/105119 Obrir en finestra nova
Resum
This paper deals with a characterization of nonlinear systems of the form x¿ (t) = f (x¿(t), u(t/¿)) when the parameter ¿ ¿ 8. In particular, we are interested in the uniform convergence of the sequence of functions x¿ (¿t). Necessary conditions and sufficient ones are derived for this uni- form convergence to happen.
Citació
Fuad Mohammad, M., Bdair, O., Ikhouane, F. Characterization of a class of differential equations. "Journal of computational analysis and applications", 1 Gener 2017, vol. 22, núm. 1, p. 179-187.
Paraules clau
consistent operator, nonlinear systems, uniform convergence
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

  • Fuad Mohammad Naser, Mohammad  (autor)
  • Bdair, Omar M  (autor)
  • Ikhouane, Fayçal  (autor)

Arxius